# SDR AWXA200400655

- Difficulty date: May 24, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 51,365 hours, 35,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546435275
- Condition: Debonded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK FOUND A DISBOND AREA ON THE LT WING OUTBOARD AFT FLAP AT LOWER INBOARD END WBL 230.68 TO WBL 235.68.  MAINTENANCE CUT OUT DAMAGED AREA OF LT WING OUTBOARD AFT FLAP AT LOWER INBOARD END; FABRICATED A CORE FILLER AND REPAIR DOUBLERS; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10 FIG 21 PG 84D-84F.
